Numerical solution of moving boundary problems in diffusion processes with attractive and repulsive interactions

Reverberi, A P, Scalas, E and Vegliò, F (2002) Numerical solution of moving boundary problems in diffusion processes with attractive and repulsive interactions. Journal of Physics A: Mathematical and General, 35 (7). pp. 1575-1588. ISSN 0305-4470

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0297 Numerical analysis
Depositing User: Enrico Scalas
Date Deposited: 30 Sep 2014 15:18
Last Modified: 30 Sep 2014 15:18
URI: http://sro.sussex.ac.uk/id/eprint/50294
📧 Request an update